# SDR 98ZZZX519

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2012C
- Make and model: Beech B95
- Aircraft serial: TD430
- System (JASC): 7160 · Engine Air Intake System
- Part: Bushing
- Part number: 9591911295
- Condition: Worn
- Location: Rt Carb Air Box
- Part time: 8,269 hours
- Component: 9591911419
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

THE RIVETS ATTACHING THE WELD ASSY BUSHING PN 95-91912-95 TO THE RT ENGINE CARBURETOR AIR BOX ASSY PN 95-919114-19 WORKED LOOSE CAUSING THE BUTTERFLY IN THE CARBURETOR HEAT BOX TO BECOME LODGED IN THE CARBURETOR HEAT ON POSITION RESULTING IN A FUEL RICH CONDITION FOR THE ENGINE.  WHEN THE CARBURETOR HEAT CONTROL WOULD NOT PUSH IN TO TURN HEAT OFF (BECAUSE OF STUCK BUTTERFLY), THE PILOT OPTED TO SHUT DOWN THE ENGINE.
